کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4636092 | 1340719 | 2006 | 10 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Solution of differential–difference equations by using differential transform method
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this work, we successfully extended differential transform method (DTM), by presenting and proving new theorems, to the solution of differential–difference equations (DDEs). Theorems are presented in the most general form to cover a wide range of DDEs, being linear or nonlinear and constant or variable coefficient. In order to show the power and the robustness of the method and to illustrate the pertinent features of related theorems, examples are presented.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 181, Issue 1, 1 October 2006, Pages 153–162
Journal: Applied Mathematics and Computation - Volume 181, Issue 1, 1 October 2006, Pages 153–162
نویسندگان
Aytac Arikoglu, Ibrahim Ozkol,